# SDR AALA202405039849

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 61,368 hours, 37,135 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: M14312RP
- Condition: Deformed
- Location: Pax Door
- Part time: 14,939 hours, 9,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMATION ESCAPE SLIDE/RAFT AT PASSENGER CREW DOOR 831. REPLACED ESCAPE SLIDE/RAFT AT PASSENGER CREW DOOR 831 THE INSTALLATION IS DOCUMENTED ON JOB CARD 26C83152008 AND ATTACHED FORM ME-0470.
